# SDR UIEA2020083171879

- Difficulty date: August 27, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 82,196 hours, 11,929 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Logic Card
- Part number: 285N002836
- Part serial: D12428
- Condition: Malfunctioned
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG FIRE LP 1 STATUS MSG INTERMITTENT IN FLIGHT.  ISSUED DMI #133495 PER MEL CH. 26-11-01-01, CAT "C", PER MOCC: AM.  REMOVED AND REPLACED LOGIC TEST FIRE/OVERHEAT CARD 1 AT P54 PANEL OPS CHECK GOOD NO FAULTS NOTED AT THIS TIME IAW AMM 26-11-01.
